OSA's Digital Library

Applied Optics

Applied Optics

APPLICATIONS-CENTERED RESEARCH IN OPTICS

  • Vol. 29, Iss. 15 — May. 20, 1990
  • pp: 2216–2217

Coupled-mode equations for nonlinear directional couplers

Francisco J. Fraile-Pelaez and Gaetano Assanto  »View Author Affiliations


Applied Optics, Vol. 29, Issue 15, pp. 2216-2217 (1990)
http://dx.doi.org/10.1364/AO.29.002216


View Full Text Article

Enhanced HTML    Acrobat PDF (508 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We point out some inconsistencies in the usual coupled-mode formulation employed to model the nonlinear behavior of symmetric directional couplers. In particular, we show that special care is required when neglecting some of the nonlinear terms in the equations.

© 1990 Optical Society of America

History
Original Manuscript: October 2, 1989
Published: May 20, 1990

Citation
Francisco J. Fraile-Pelaez and Gaetano Assanto, "Coupled-mode equations for nonlinear directional couplers," Appl. Opt. 29, 2216-2217 (1990)
http://www.opticsinfobase.org/ao/abstract.cfm?URI=ao-29-15-2216

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited